Spaces with
$\sigma$-weakly hereditarily closure-preserving $sn$-networks
Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2007_37_1a_5,
author = {X. Ge and J. Shen and G. Ying},
title = {Spaces with
$\sigma$-weakly hereditarily closure-preserving $sn$-networks},
journal = {Novi Sad Journal of Mathematics},
pages = {33-37},
year = {2007},
volume = {37},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_5/}
}
X. Ge; J. Shen; G. Ying. Spaces with $\sigma$-weakly hereditarily closure-preserving $sn$-networks. Novi Sad Journal of Mathematics, Tome 37 (2007) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2007_37_1a_5/